# SDR ASAA2017032820289

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 38,185 hours, 11,331 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Condition: Pulled
- Location: L1 Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 WINDOW HEAT LIGHT INDICATED AN OVERHEAT WHEN SWITCH IS PLACED ON.  ACFT GROUNDED.  FOUND THE LEFT FWD WINDOW HEAT POWER CIRCUIT BREAKER OUT ON P6-11 PANEL.  INSPECTED THE CIRCUIT BREAKER & ASSOCIATED WIRING BEHIND PANEL. INSPECTED WINDOW & CONNECTIONS. NO DEFECTS FOUND, RESET THE CIRCUIT BREAKER IAW AMM 20-60-01, & WINDOW HEAT OPS NORMAL IAW AMM 30-41-00. THE CIRCUIT BREAKER REMAINED CLOSED. GROUND FUNCTIONAL CHECKED GOOD.
